Drug interactions between levothyroxine and PreserVision AREDS 2
|PreserVision AREDS 2 (multivitamin with minerals)|
Interactions between your drugs
levothyroxine ↔ multivitamin with minerals
Applies to:levothyroxine and PreserVision AREDS 2 (multivitamin with minerals)
Using multivitamin with minerals together with levothyroxine may decrease the effects of levothyroxine. You should separate the administration of levothyroxine and multivitamin with minerals by at least 4 hours. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: levothyroxine
The timing of meals relative to your levothyroxine dose can affect absorption of the medication. Therefore, levothyroxine should be taken on a consistent schedule with regard to time of day and relation to meals to avoid large fluctuations in blood levels, which may alter its effects. In addition, absorption of levothyroxine may be decreased by foods such as soybean flour, cotton seed meal, walnuts, dietary fiber, calcium, and calcium fortified juices. These foods should be avoided within several hours of dosing if possible. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. When levothyroxine is given during continuous enteral nutrition (tube feedings) for more than 7 days, the tube feeding should be interrupted for at least one hour before and one hour after the dose of levothyroxine. You may need more frequent blood tests to monitor levothyroxine levels.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.